# SDR 2012FA0000207

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: General aviation
- Aircraft: N93XR
- Make and model: Lear 45LEAR
- Aircraft serial: 450393
- Aircraft time: 1,165 hours, 895 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4591009187009
- Condition: Chafed
- Location: Nlg Steering
- Part time: 1,165 hours, 895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NLG STEERING CAS MESSAGE INDICATED.  INSTALLED NEW NLG STEERING ACTUATOR AND DISCOVERED STEERING ACTUATOR WIRE HARNESS CHAFED. CHAFE CAUSED BY NLG TRUNION PIN BOLT COTTER PIN.  INSTALLED NEW HARNESS.  CAS WARNING MESSAGE NO LONGER DISPLAYED.
